MathSciNet Relay Station
MathSciNet bibliographic data
MR546791 14F45 (57Q99 57R15)
Libgober, A. On the topology of some even-dimensional algebraic hypersurfaces. Topology 18 (1979), no. 3, 217–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement